Uniform aproximation by generalized splines with free knots


Nürnberger, Günther ; Schumaker, Larry L. ; Sommer, Manfred ; Strauß, Hans



URL: http://ub-madoc.bib.uni-mannheim.de/18983
Document Type: Article
Year of publication: 1989
The title of a journal, publication series: Journal of Approximation Theory
Volume: 59
Page range: 150-169
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0021-9045
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item